Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treated CLL with retuxin. Suggested treanda. Any other non-toxic medication?

I was treated for CLL with Retuxin only about 4 years ago and got excellent results. Now doctor is suggesting TREANDA/RETUXIN for my condition. I am opposed (and scared) of putting a poison like TREANDA into my body. Is there not something else that I could combine with Retuxin that is not so toxic? Or just another treatment of Retuxin? I am waiting for the Ibrutinib treatment to be released but am told that is 2 years away....what would be safe to take to get me thru 2 more years? Thank you....Darrell
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
First of all, if your counts are normal and CLL is under remission, you need not take anything but only wait and watch. But if the counts are gradually increasing and the fact that previously you have responded to Rituximab, the probability of you responding to BR (Bendamustine and Rituximab) is high. Bendamustine is a good chemotherapy drug and is not very toxic.
Answered: Sun, 12 May 2013
I find this answer helpful
Ayurveda Specialist Dr. Vaidya Naveen Sharma 's  Response
Thank you for your query . I am an Ayurveda physician . As Per Ayurvedic theory it is Majja dhatu stuated problem and disturbed by Pitta Dosha . I have seen many patient of CLL and got cured . I would like to advise you to satrt Ayurvedic treatment for this .

Mean while you should stop all sour and spices , red chilly . Stop tea coffee and aerated drinks .

Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor